Alert archive / Vermont / Frost Advisories in 2011
Frost Advisory 4, NWS Burlington, VT
NWS Burlington, VT issued this frost advisory at Oct 5, 2011, 4:34 AM EDT for Grand Isle County, Vermont. It took effect at Oct 6, 2011, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 5, 2011, 4:34 AM EDT (08:34 UTC)
- In effect from
- Oct 6, 2011, 12:00 AM EDT
- Expired
- Oct 6, 2011, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
County Grand Isle County, VT
The radar
The Burlington radar (KCXX), 33 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 8.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 20 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
367 WWUS71 KBTV 050834 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 434 AM EDT WED OCT 5 2011 NYZ026>028-035-087-VTZ002-005-006-008>012-016>019-052200- /O.NEW.KBTV.FZ.W.0004.111006T0400Z-111006T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN- WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ST. ALBANS...BURLINGTON...JOHNSON...STOWE...MONTPELIER... MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 434 AM EDT WED OCT 5 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * LOCATIONS...ALL OF VERMONT...EXCEPT CALEDONIA...ESSEX...GRAND ISLE AND ORLEANS COUNTIES. THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES. * TEMPERATURES...MAINLY IN THE MID TO UPPER 20S. * TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT THURSDAY. * IMPACTS...WIDESPREAD FREEZING TEMPERATURES WILL BRING AN END TO THE GROWING SEASON FOR ANY UNPROTECTED PLANTS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VTZ001-052200- /O.NEW.KBTV.FR.Y.0004.111006T0400Z-111006T1200Z/ GRAND ISLE- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO 434 AM EDT WED OCT 5 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * LOCATIONS...GRAND ISLE COUNTY IN NORTHERN VERMONT. * HAZARDS...PATCHY FROST AND TEMPERATURES AROUND FREEZING. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT THURSDAY. * IMPACTS...PATCHY FROST WILL CAUSE DAMAGE TO ANY UNPROTECTED PLANTS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ WGH
2 follow-up statements
121 WWUS71 KBTV 051911 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 311 PM EDT WED OCT 5 2011 NYZ026>028-035-087-VTZ002-005-006-008>012-016>019-061200- /O.CON.KBTV.FZ.W.0004.111006T0400Z-111006T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN- WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ST. ALBANS...BURLINGTON...JOHNSON...STOWE...MONTPELIER... MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 311 PM EDT WED OCT 5 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * LOCATIONS...ALL OF VERMONT...EXCEPT CALEDONIA...ESSEX...GRAND ISLE AND ORLEANS COUNTIES. THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES. * TEMPERATURES...MAINLY IN THE MID TO UPPER 20S. * TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT THURSDAY. * IMPACTS...WIDESPREAD FREEZING TEMPERATURES WILL BRING AN END TO THE GROWING SEASON FOR ANY UNPROTECTED PLANTS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VTZ001-061200- /O.CON.KBTV.FR.Y.0004.111006T0400Z-111006T1200Z/ GRAND ISLE- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO 311 PM EDT WED OCT 5 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. * LOCATIONS...GRAND ISLE COUNTY IN NORTHERN VERMONT. * HAZARDS...PATCHY FROST AND TEMPERATURES AROUND FREEZING. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT THURSDAY. * IMPACTS...PATCHY FROST WILL CAUSE DAMAGE TO ANY UNPROTECTED PLANTS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
289 WWUS71 KBTV 060230 NPWBTV URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1030 PM EDT WED OCT 5 2011 NYZ026>028-035-087-VTZ002-005-006-008>012-016>019-061200- /O.CON.KBTV.FZ.W.0004.111006T0400Z-111006T1200Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-WESTERN FRANKLIN- WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-WESTERN ADDISON-ORANGE- WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN- EASTERN ADDISON-EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...GOUVERNEUR... ST. ALBANS...BURLINGTON...JOHNSON...STOWE...MONTPELIER... MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...RUTLAND... SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD... UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON 1030 PM EDT WED OCT 5 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FREEZE WARNING...UNTIL 8 AM EDT THURSDAY. * LOCATIONS...ALL OF VERMONT...EXCEPT CALEDONIA...ESSEX...GRAND ISLE AND ORLEANS COUNTIES. THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK. * HAZARDS...WIDESPREAD FROST AND BELOW FREEZING TEMPERATURES. * TEMPERATURES...MAINLY IN THE MID TO UPPER 20S. * TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT THURSDAY. * IMPACTS...WIDESPREAD FREEZING TEMPERATURES WILL BRING AN END TO THE GROWING SEASON FOR ANY UNPROTECTED PLANTS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ VTZ001-061200- /O.CON.KBTV.FR.Y.0004.111006T0400Z-111006T1200Z/ GRAND ISLE- INCLUDING THE CITIES OF...ALBURGH...SOUTH HERO 1030 PM EDT WED OCT 5 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE FROST ADVISORY...UNTIL 8 AM EDT THURSDAY. * LOCATIONS...GRAND ISLE COUNTY IN NORTHERN VERMONT. * HAZARDS...PATCHY FROST AND TEMPERATURES AROUND FREEZING. * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...FROM AROUND MIDNIGHT TONIGHT THROUGH 8 AM EDT THURSDAY. * IMPACTS...PATCHY FROST WILL CAUSE DAMAGE TO ANY UNPROTECTED PLANTS OR VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this frost advisory went out at Oct 5, 2:28 AM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, Oct 5, 2:28 AM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 228 AM EDT WED OCT 5 2011 .SYNOPSIS... A CLOSED UPPER LOW WILL PASS EAST OF CAPE COD OVERNIGHT. A RIDGE OF HIGH PRESSURE BUILDING SOUTH FROM CANADA ON WEDNESDAY WILL REMAIN OVER THE REGION THROUGH EARLY NEXT WEEK...WITH DRY WEATHER EXPECTED THROUGH THE PERIOD. TEMPERATURES WILL START OUT CHILLY...WITH FROST EXPECTED WEDNESDAY AND THURSDAY NIGHTS...BUT MILDER WEATHER WILL RETURN BY THE WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... AS OF 200 AM EDT WEDNESDAY...SURFACE OBSERVATIONS SHOWING AREAS OF DENSE FOG ACROSS THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK AT THIS TIME. SHOWERS HAVE ENDED ACROSS THE REGION...SO HAVE REMOVED MENTION OF THEM FROM THE GRIDS. MADE A FEW ADJUSTMENTS TO THE MIN TEMPERATURES OVERNIGHT AND HAVE POPULATED THE GRIDS WITH THE LATEST SURFACE OBSERVATIONS. && .SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/... AS OF 359 PM EDT TUESDAY...HIGH PRESSURE BUILDS SOUTH FROM CANADA ON WEDNESDAY. ONE LAST SHORTWAVE DROPPING SOUTHEAST ACROSS NEW ENGLAND WILL PRODUCE SOME CLOUDS AND MAYBE A FEW SHOWERS OVER NORTHEAST VERMONT. OTHERWISE...A THERE WILL BE A TREND TOWARDS CLEARER AND DRIER CONDITIONS ON BRISK NNW WINDS...WHICH MAY GUST TO 30-35 MPH AT TIMES DURING THE AFTERNOON HOURS. MAX TEMPS EXPECTED TO BE MAINLY IN THE 50S TO AROUND 60. WINDS DIMINISH WEDNESDAY NIGHT AS THE HIGH CONTINUES TO BUILD INTO THE REGION. SUBFREEZING TEMPERATURES ARE EXPECTED ACROSS MUCH OF THE AREA WITH FROST/FREEZE CONDITIONS LATE WEDNESDAY NIGHT/EARLY THURSDAY...EXCEPT IN VICINITY OF LAKE CHAMPLAIN. HIGH PRESSURE REMAINS OVER THE AREA THURSDAY/THURSDAY NIGHT. TEMP PROFILES SUGGEST HIGHS THURSDAY WILL BE A FEW DEGREES COOLER THAN WEDNESDAY WITH HIGHS IN THE LOWER TO MID 50S. ANOTHER FROSTY NIGHT EXPECTED THURSDAY NIGHT. THERE WILL BE SOME HIGH CLOUDS SPILLING OVER UPPER RIDGE INTO FORECAST AREA...BUT SHOULD NOT BE ENOUGH CLOUD COVER TO PREVENT TEMPS FROM FALLING BELOW FREEZING ONCE AGAIN...EXCEPT VICINITY LAKE CHAMPLAIN DUE RELATIVELY MILD LAKE WATER TEMP IN THE MID 50S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 342 PM EDT TUESDAY...HERCULEAN RIDGE OF HIGH PRESSURE BUILDS EAST INTO THE REGION ON FRIDAY WITH A SIGNIFICANT WARMING TREND EXPECTED GOING INTO THE WEEKEND. DAILY HIGHS WILL START IN THE UPPER 50S TO LOWER 60S FOR FRIDAY...WARMING SLOWLY EACH DAY TO THE LOWER TO MID 70S BY SUNDAY....AND COOLING BACK TOWARDS NORMAL IN THE LOWER TO MID 60S FOR MONDAY. FRIDAY NIGHT MIN TEMPS REMAIN ON THE COOL SIDE IN THE MID 30S TO LOWER 40S...SLOWLY WARMING THROUGH THE PERIOD BACK TOWARDS NORMAL TOO IN THE LOWER TO MID 40S...EXCEPT CLOSER TO 50 ALONG THE LAKE CHAMPLAIN SHORELINE. GENERALLY CLEAR SKIES ARE EXPECTED AS WELL THROUGH THE PERIOD...THOUGH AS THE RIDGE BUILDS INTO THE REGION FRIDAY...SOME INCREASED MOISTURE AT 500MB WILL LIKELY BRING SOME CIRRUS TO THE REGION ON NORTHWEST UPPER FLOW. ALSO A WEAK DRY FRONT TRIES TO SINK SOUTHWARD INTO THE AREA SUNDAY... THOUGH LIKELY NOT TO SEE ANY PRECIP OR AIRMASS MODIFICATION FROM IT...JUST A FEW CLOUDS. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... THROUGH 06Z THURSDAY...CEILINGS FOR MOST OF THE TAF SITES THIS EVENING HAVE BEEN IN THE MVFR TO IFR RANGE WITH BRIEF IFR VISIBILITIES ACROSS MSS/SLK. SATELLITE AND OBSERVATIONS SHOW THE BACK EDGE OF THESE LOWER CEILINGS ACROSS EASTERN ONTARIO/QUEBEC. CEILINGS SHOULD CONTINUE TO LIFT THIS MORNING...EXPECT MVFR TO IFR CEILINGS/VISIBILITIES TO CONTINUE OVERNIGHT FOR THE REMAINDER OF THE TERMINALS WITH LIFR FOG AT MPV/SLK AFTER 06Z. FOR WEDNESDAY CEILINGS/VISIBILITIES WILL LIFT TO VFR BY LATE MORNING. NORTH TO NORTHWEST WINDS WILL THEN INCREASE AND BECOME GUSTY AS CLOUDS CLEAR OUT...WITH WIND SPEEDS BETWEEN 10-15KTS WITH GUSTS TO 25KTS. OUTLOOK 06Z THURSDAY THROUGH SUNDAY...VFR UNDER LARGE RIDGE OF HIGH PRESSURE. EARLY MORNING LIFR FOG POSSIBLE AT KMPV/KSLK. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...RJS NEAR TERM...WGH SHORT TERM...RJS LONG TERM...LAHIFF AVIATION...NEILES
Hazardous weather outlook, Oct 4, 4:52 AM EDT, 23 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 452 AM EDT TUE OCT 4 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-050900- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 452 AM EDT TUE OCT 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES ARE EXPECTED TO FALL NEAR OR BELOW FREEZING LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING. THIS WILL LEAD TO THE POTENTIAL FOR WIDESPREAD FROST FORMATION ACROSS THE REGION. THERE IS ALSO THE POTENTIAL FOR MORE FROST ACROSS THE REGION LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING...AS TEMPERATURES AGAIN WILL FALL TO NEAR OR BELOW FREEZING BY EARLY FRIDAY MORNING. AGRICULTURAL INTERESTS WITH SENSITIVE PLANTS OR VEGETATION SHOULD BE PREPARED TO TAKE PREVENTATIVE MEASURES TO PREVENT FROST OR FREEZE DAMAGE. AGRICULTURAL INTERESTS SHOULD ALSO CONTINUE TO CLOSELY MONITOR LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. WGH
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 4:34 AM EDT | Freeze Warning | BTV | Addison, Chittenden, Franklin, Lamoille, Orange, Rutland and 1 more | 27 hr |
Nearby
Frost Advisories in Vermont, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.